Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 43, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Jul 20, 2012, 3:22 AM EDT. It took effect at Jul 20, 2012, 4:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2012, 3:22 AM EDT (07:22 UTC)
- In effect from
- Jul 20, 2012, 4:00 AM EDT
- Expired
- Jul 20, 2012, 10:27 PM EDT
- In force
- 18 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
850 WHUS72 KCHS 200722 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 322 AM EDT FRI JUL 20 2012 AMZ350-201600- /O.NEW.KCHS.SC.Y.0043.120720T0800Z-120721T0300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 322 AM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
500 WHUS72 KCHS 201014 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 614 AM EDT FRI JUL 20 2012 AMZ350-201815- /O.CON.KCHS.SC.Y.0043.000000T0000Z-120721T0300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 614 AM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
181 WHUS72 KCHS 201522 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1122 AM EDT FRI JUL 20 2012 AMZ350-202330- /O.CON.KCHS.SC.Y.0043.000000T0000Z-120721T0300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1122 AM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
873 WHUS72 KCHS 201948 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 348 PM EDT FRI JUL 20 2012 AMZ350-210300- /O.CON.KCHS.SC.Y.0043.000000T0000Z-120721T0300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 348 PM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
852 WHUS72 KCHS 210227 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1027 PM EDT FRI JUL 20 2012 AMZ350-210330- /O.CAN.KCHS.SC.Y.0043.000000T0000Z-120721T0300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1027 PM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jul 20, 1:41 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 20, 1:41 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 141 AM EDT FRI JUL 20 2012 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL EXTEND ACROSS THE REGION...WHILE A WEAK TROUGH OF LOW PRESSURE LINGERS INLAND. A COLD FRONT WILL APPROACH FROM THE NORTH SATURDAY...YET DISSIPATE SUNDAY...AS THE ATLANTIC HIGH BUILDS BACK INTO THE AREA. A LEE SIDE TROUGH WILL DEVELOP AGAIN THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... COASTAL SHOWERS AND A FEW T-STORMS WILL BE FOUND AGAIN OVERNIGHT...ENHANCED BY LOW LEVEL SPEED CONVERGENCE AND AIDED BY SOME UPPER LEVEL DIVERGENCE/DIFLUENCE ASSOCIATED WITH THE UPPER LOW SPINNING IN THE SAVANNAH RIVER VALLEY. IN ADDITION...A STRUNG OUT SHORT WAVE OVER THE ATLANTIC WILL BE THROWN INTO THE MIX. WHILE THE BULK OF OVERNIGHT CONVECTION WILL REMAIN IN THE ATLANTIC...A FEW SHOWERS OR T-STORMS WILL BRUSH CHARLESTON COUNTY...WHERE WE WILL SHOW 20 POPS. OTHERWISE...THE REST OF THE AREA WILL STAY RAINFREE. THE LARGE MCS IN TN/KY AND ITS ASSOCIATED CONVECTION WILL HAVE NO BEARING ON OUR FORECAST THROUGH 6 AM. EXTENSIVE MID/HIGH LEVEL CLOUDS ASSOCIATED WITH THE UPPER LOW WILL IMPACT MUCH OF THE AREA...AND WHEN YOU THROW IN SOME LOWER STRATUS/STRATOCUMULUS AND/OR CUMULUS...THE OVERALL SKY CONDITION WILL BE PARTLY TO MOSTLY CLOUDY. TEMPS WILL BE ABOUT THE SAME AS THEY HAVE BEEN THE PAST COUPLE OF WEEKS...LOWER AND MIDDLE 70S...EXCEPT SOME UPPER 70S TO AROUND 80 ALONG THE COAST. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/... FRIDAY...THE FORECAST AREA WILL BECOME LOCATED BETWEEN A SHARPENING UPPER TROUGH STRETCHING DOWN THE EAST COAST STATES AND THE SUB TROPICAL ATLANTIC RIDGE REACHING TOWARD THE SOUTHEAST COASTLINE. THE SURFACE PATTERN WILL MIRROR FEATURES ALOFT...WITH A PERSISTENT INLAND TROUGH ALONG THE LEE OF THE APPALACHIANS AND HIGH PRESSURE OVER THE ATLANTIC. CONVECTIVE POTENTIAL WILL ONCE AGAIN BE RATHER TYPICAL FOR THIS TIME OF YEAR...DRIVEN MAINLY BY MESOSCALE BOUNDARIES AND THE SEA BREEZE. SCATTERED SHOWERS/THUNDERSTORMS WILL INITIALLY DEVELOP NEAR THE COAST EARLY IN THE AFTERNOON...BEFORE SHIFTING WEST LATER IN THE DAY AS THE SEA BREEZE PUSHES SLOWLY INLAND. CONSIDERING SLOW STORM MOTIONS AND PWAT VALUES NEAR OR GREATER THAN 2 INCHES...EXPECT LOCALLY HEAVY RAINFALL TO OCCUR WITHIN MAINLY PULSE TYPE STORMS. THE RISK FOR SEVERE WEATHER IS LIMITED...WITH JUST AN ISOLATED CHANCE FOR A FEW WET MICROBURSTS WITHIN STORMS ENHANCED BY MESOSCALE BOUNDARY INTERACTIONS. HIGH TEMPERATURES WILL REACH THE LOWER 90S AWAY FROM THE LOCALLY COOLER COASTLINE. SATURDAY...SHORTWAVE ENERGY TRACKING WITHIN THE BASE OF THE UPPER TROUGH WILL ENHANCE DEEP MOISTURE TO THE WEST AND STRENGTHEN THE INLAND SURFACE TROUGH. THE EMBEDDED COLD FRONT IS EXPECTED TO SLOWLY DESCEND FROM THE NORTH...YET REMAIN JUST OUTSIDE OF THE FORECAST AREA. IMPROVED UPPER LEVEL SUPPORT ACROSS NORTH/CENTRAL GEORGIA AND UPSTATE SOUTH CAROLINA...COMBINED WITH DISTANT INFLUENCES FROM THE COLD FRONT LINGERING TO THE NORTH...SUGGESTS THAT CONVECTIVE COVERAGE WILL BE GREATEST SATURDAY AFTERNOON. PWAT VALUE WILL CONTINUE TO BE AROUND 2 INCHES...AND WITH TYPICAL ENHANCEMENTS FROM MESOSCALE BOUNDARIES...WILL INDICATE THUNDERSTORM CHANCES IN THE 40 TO 50 PERCENT RANGE FOR INLAND GEORGIA ZONES AND THE MAJORITY OF SOUTH CAROLINA COUNTIES. GIVEN IMPROVED SYNOPTIC SCALE SUPPORT...THERE IS A BETTER CHANCE FOR CONVECTION TO ORGANIZE. AT THIS POINT...STORM PREDICTION CENTER HAS KEPT THE FORECAST AREA OUTSIDE OF ANY RISK ZONE...SO PREFER TO MONITOR FORECAST TRENDS BEFORE ADDING MENTION OF SEVERE WEATHER TO THE HAZARDOUS WEATHER OUTLOOK. HIGH TEMPERATURES WILL RANGE FROM AROUND 89 TO 92 DEGREES AWAY FROM THE LOCALLY COOLER COASTLINE. SUNDAY...THE COLD FRONT STALLED TO THE NORTH IS EXPECTED TO GRADUALLY DISSIPATE...WHILE THE ATLANTIC RIDGE BUILDS A BIT FURTHER ACROSS THE SOUTHEAST STATES. THE CONVECTIVE SCENARIO WILL THUS RETURN TO A MORE GENERAL SUMMERTIME PATTERN...MAINLY DRIVEN BY THE SEA BREEZE AND MODERATE DIURNAL INSTABILITY. THUNDERSTORM COVERAGE WILL LIKELY BE LOWER THAN SATURDAY AS A RESULT...AND HAVE THEREFORE ADVERTISED RAIN CHANCES IN THE 20 TO 30 PERCENT RANGE...HIGHEST ALONG AND INLAND OF THE SEA BREEZE. TEMPERATURES WILL RISE A DEGREE OR TWO WARMER THAN SATURDAY AND REACH THE LOW TO MID 90S...UNDER LESS CLOUD COVER AND WARMER AIR ALOFT. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... DEEP SUB TROPICAL ATLANTIC RIDGING ACROSS THE AREA ON MONDAY WILL BEGIN TO SHIFT SOUTH ON TUESDAY...AS A TROUGH ALOFT STARTS TO TAKE SHAPE OVER THE EAST AND SE STATES. THIS TROUGH WILL THEN PERSIST IN PLACE INTO WEDNESDAY...BEFORE WEAKENING THURSDAY. MEANWHILE THE SURFACE PATTERN WILL SHOW A PIEDMONT TROUGH FORMING AGAIN BY MONDAY...WITH IT TO PERSIST WITH VARYING DEGREES OF STRENGTH THROUGH THURSDAY. SUFFICIENT MOISTURE AND INSTABILITY AND VARIOUS LOW LEVEL BOUNDARIES WILL SET THE STAGE FOR DIURNALLY DRIVEN SHOWERS AND T-STORMS. COVERAGE WILL BE MOSTLY SCATTERED DURING THE AFTERNOON/EVENING...WITH ISOLATED COVERAGE DURING THE OVERNIGHT/EARLY MORNING HOURS. A WEST TO NW FLOW ALOFT CAN SOMETIMES BRING US SOME SEVERE WEATHER...BUT THE RISK IS MINIMAL THIS FAR IN ADVANCE. LITTLE CHANGE IN DAY TO DAY TEMPS...GENERALLY HOLDING NEAR CLIMATOLOGICAL VALUES. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... LOW END CHANCE OF A LITTLE STRATUS AT KSAV CLOSER TO DAYBREAK...OTHERWISE NO AVIATION CONCERNS AT EITHER TERMINAL OVERNIGHT INTO FRIDAY MORNING. MESO-SCALE BOUNDARIES WILL HELP IN TRIGGERING AFTERNOON/EVENING CONVECTION...BUT SINCE WE/RE NOT YET SURE THAT TSRA WILL IMPACT EITHER SITE...WE WILL CARRY VCTS WITH CLOUDS FROM 18-24Z. LIKE ALWAYS DURING THE SUMMER...IF TSRA DOES OCCUR...MVFR CONDITIONS CAN OCCUR. OUTSIDE OF CONVECTION...A FAIRLY TIGHT PRESSURE GRADIENT AND SUFFICIENT BOUNDARY LAYER MIXING WILL ALLOW FOR GUSTY WINDS DURING THE LATE MORNING AND AFTERNOON. SEA BREEZE ENHANCEMENT WILL RESULT IN FREQUENT GUSTS AS HIGH AS THE LOWER AND MID 20 KNOT RANGE AT KCHS...WHILE EVEN KSAV WILL EXPERIENCE FREQUENT GUSTS CLOSE TO 20 KT. EXTENDED AVIATION OUTLOOK...THE TSRA POTENTIAL WILL BECOME FURTHER ENHANCED ON SATURDAY IN ADVANCE OF AN APPROACHING COLD FRONT. PERIODIC MVFR OR LOWER CONDITIONS WILL OCCUR AS A RESULT OF ANY CONVECTION. THE CHANCE FOR SHRA/TSRA DECREASES SUNDAY THROUGH TUESDAY...THUS MAINLY VFR WEATHER WILL PREVAIL. && .MARINE... TONIGHT...LATEST OBSERVATIONS CONTINUE TO SHOW 15 TO 20 KTS WITH GUSTS NEAR 25 KTS...ESPECIALLY OVER THE SC WATERS. SEAS GENERALLY 3 TO 5 FEET. HAVE MAINTAINED 15-20 KTS WITH SEAS 3-5 FT MOST AREAS TONIGHT...WITH SOME GUSTS NEAR 25 KTS...ESPECIALLY THROUGH THE VERY EARLY MORNING HOURS. STILL FEEL CONDITIONS WILL REMAIN JUST BELOW SCA...BUT WILL CONTINUE TO MONITOR. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE MARINE WATERS...ESPECIALLY AMZ350-352. FRIDAY AND SATURDAY...THE COASTAL WATERS WILL REMAIN WITHIN AN UNSEASONABLY TIGHT PRESSURE GRADIENT BETWEEN THE SUB TROPICAL ATLANTIC RIDGE TO THE SOUTHEAST AND AN INLAND TROUGH TO THE NORTHWEST. THIS PATTERN...WHEN COMBINED WITH FURTHER ENHANCEMENT FROM THE DAYTIME SEA BREEZE CIRCULATIONS AND LOW LEVEL NOCTURNAL JET...WILL SUPPORT SOUTHWEST WINDS AT LEAST 15 OR 20 KT. SEAS WILL BUILD AS HIGH AS 4 TO 5 FT ACCORDINGLY. ALTHOUGH SMALL CRAFT ADVISORIES ARE NOT ANTICIPATED AT THIS TIME...A MORE PERSISTENT SURGE IN WINDS AND/OR SEAS WOULD REQUIRE ADVISORIES TO BE ISSUED. SUNDAY THROUGH MONDAY...THE PRESSURE GRADIENT WILL RELAX...AS THE SUB TROPICAL ATLANTIC RIDGE BUILDS OVER THE LOCAL WATERS AND ANY INLAND TROUGH REMAINS IN A MUCH WEAKER CONDITION. EVEN CONSIDERING SEA BREEZE INFLUENCES AND A LOW LEVEL NOCTURNAL JET...THERE IS DECENT CONFIDENCE THAT WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY CONDITIONS. TUESDAY...THE INLAND TROUGH TO THE LEE OF THE APPALACHIANS WILL STRENGTHEN AND FORCE THE ATLANTIC RIDGE BACK A LITTLE FURTHER SOUTH. IN TURN...THE PRESSURE GRADIENT BEGINS TO TIGHTEN AGAIN...YET NOT SUFFICIENTLY TO SUPPORT SMALL CRAFT CONDITIONS AT THIS POINT. RIP CURRENTS...BUOY OBSERVATIONS IN BOTH THE SOUTH CAROLINA AND GEORGIA WATERS REPORT A PERSISTENT 2 FT/10 SEC SWELL...WITH WAVEWATCH GUIDANCE MAINTAINING THIS SWELL THROUGH FRIDAY. CONSIDERING SLIGHTLY STRONGER SOUTH/SOUTHWEST FLOW ACROSS THE SOUTH CAROLINA BEACHES ON FRIDAY...COMBINED WITH SOME ASTRONOMICAL INFLUENCES...WILL CONTINUE WITH A MODERATE RISK OF RIP CURRENTS NORTH OF THE SAVANNAH RIVER. GIVEN SLIGHTLY WEAKER WINDS AND SWELL ACROSS THE GEORGIA BEACHES...WILL MAINTAIN JUST A LOW RIP CURRENT RISK TO THE SOUTH AT THIS TIME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...79 LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jul 19, 3:31 PM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 331 PM EDT THU JUL 19 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047-052-201945- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 331 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ048>051-201945- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 331 PM EDT THU JUL 19 2012 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 3:48 PM EDT | Special Weather Statement | CHS | Bryan, Chatham | 57 min |
| Jul 20, 4:03 PM EDT | Special Marine Warning | CHS | 57 min | |
| Jul 20, 4:30 PM EDT | Special Weather Statement | CHS | Effingham | 30 min |
| Jul 20, 5:53 PM EDT | Special Marine Warning | CHS | 53 min | |
| Jul 20, 4:59 PM EDT | Special Weather Statement | CHS | Jasper | 31 min |
| Jul 20, 5:46 PM EDT | Special Weather Statement | CHS | Dorchester | 29 min |
| Jul 20, 6:04 PM EDT | Special Weather Statement | CHS | Colleton | 26 min |
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.